REAL

Generalized colorings and avoidable orientations

Szigeti, Jenő and Tuza, Zsolt (1997) Generalized colorings and avoidable orientations. DISCUSSIONES MATHEMATICAE GRAPH THEORY, 17 (1). pp. 137-145. ISSN 1234-3099

[img]
Preview
Text
1306803.pdf

Download (794Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 29 Jul 2014 12:10
Last Modified: 30 Jul 2014 09:21
URI: http://real.mtak.hu/id/eprint/13973

Actions (login required)

View Item View Item